MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA MRI AF S VR ICD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. VISIA MRI AF S VR ICD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVFC3D1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that at the time of the implant procedure the set screw could not be tightened.A different device was implanted and no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The returned device had foreign material in the connector.The returned device indicated a damaged grommet, a loose/detached set screw, and a set screw with a rounded socket.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISIA MRI AF S VR ICD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6610646
Report Number3004209178-2017-11583
Device Sequence Number530964
Product Code LWS
UDI-Device Identifier00643169717206
UDI-Public00643169717206
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/14/2018
Device Model NumberDVFC3D1
Device Catalogue NumberDVFC3D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer08/16/2017
08/16/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date08/16/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient Weight41